# SDR DALA2016041502923

- Difficulty date: April 5, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, HFEC VERIFIED, BS 1087 ABOVE STR 14L SHEAR TIE FASTENER.  REPAIRED FUSELAGE CRACKED SKIN IAW ER/A 544359-14.
